On the Smallness of Perturbations Preserving the Higher Exponent of a Linear Differential System
Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1592-1596
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_12_a1,
author = {N. A. Izobov},
title = {On the {Smallness} of {Perturbations} {Preserving} the {Higher} {Exponent} of a {Linear} {Differential} {System}},
journal = {Differencialʹnye uravneni\^a},
pages = {1592--1596},
year = {2005},
volume = {41},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_12_a1/}
}
N. A. Izobov. On the Smallness of Perturbations Preserving the Higher Exponent of a Linear Differential System. Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1592-1596. http://geodesic.mathdoc.fr/item/DE_2005_41_12_a1/